# SDR UPS01236369

- Difficulty date: July 2, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Corroded
- Location: Stab Sta 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION OF RH STAB SKIN UPPER SURFACE & RIVET PULLED @ STAB STA 80  APPX FWD OF REAR SPAR. ***CPCP***     REPAIR CARRIED OUT IAW SRM 55-10-3.
